# SDR USAA960691

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 591014211
- Condition: Corroded
- Location: Bs 362.5-436
- Part time: 76,507 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH BY 8 INCH CORRODED AREA AT LOWER EDGE OF CARGO DOOR WEB STATION 362.5 TO 436 28L TO 29L.  REPLACED WEB WITH IDENTICAL PART NR 5910142-11.  CORROSION LEVEL 1, CORROSION TASK NR C51-5330.  (M)
